# SDR SWAA071622

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 52,964 hours, 46,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546569
- Condition: Cracked
- Location: Bs 1040 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FUSELAGE FRAME WEB CRACKED AT BS 1040, STR 25L.  REPAIRED WEB PER SWA EA.
